Inclusion Relation between Two Absolute Summability Methods

Show simple item record

Author Al Madi, Azmi. K. [عزمي الماضي] en_US
Available date 2009-11-25T15:17:11Z en_US
Available date 2015-01-19T05:27:59Z
Publication Date 1999 en_US
Citation Qatar University Science Journal, 1999, Vol. 18, Pages 33-36. en_US
URI http://hdl.handle.net/10576/9835 en_US
Abstract In the present paper, the problem of inclusion of the absolute method of summability \N,q with that of \N,r has been considered. Nesessary and suffiecient condition for which \N,q I C_ N,r I is established, and non-trivial examples on which this inclusion holds or not have been constructed. en_US
Abstract في هذا البحث تمت دراسة مسألة الاحتواء بين الطريقتين. ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title Inclusion Relation between Two Absolute Summability Methods en_US
Alternative Title علا قة الاحتواء بين طريقتين من طرائق الجمع المطلق ar
Type Article en_US
Pagination 33-36 en_US
Volume Number 18 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record